MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ROTATOR SNARE OVAL

UNITED STATES ENDOSCOPY GROUP, INC. ROTATOR SNARE OVAL
Model Number 00711120
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Through follow-up with the distributor, steris endoscopy learned that the snare loop became stuck on the polyp during the patient procedure.The snare loop had to be cut with a pair of scissors to be removed from the polyp.The device was then successfully removed from the scope.The device history record was reviewed and confirmed that the device was manufactured to specification.There have been no other complaints associated with this lot.The rotator¿ - snare - oval instructions for use states, "short strokes, 1"-1.5" (2.5cm - 3.8cm) in length, are recommended throughout device passage to avoid sheath kinking.This device is not designed for use in side viewing endoscopes.The following conditions may not allow a snare device to function properly: advancing the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position and/or actuating the device when the handle is at an acute angle in relation to the sheath.Check the active cord for secure connection to the snare handle and the electrosurgical generator.Ensure that the return electrode is secure and properly connected to the patient and the electrosurgical generator.Consult the electrosurgical generator manufacturer's instructions for use for proper settings and use of the generator.The distributor provided in-service training on the proper use and operation of the rotator snare.No additional issues have been reported.
 
Event or Problem Description
The distributor reported that during a patient procedure their rotator snare would not cut through a polyp.No report of patient harm.The procedure was completed successfully.

Brand Name
ROTATOR SNARE OVAL
Common Device Name
ROTATOR SNARE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key13552443
Report Number1528319-2022-00010
Device Sequence Number5256638
Product Code FDI
UDI-Device Identifier00724995182649
UDI-Public00724995182649
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711120
Device Catalogue Number00711120
Device Lot Number2102608
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Initial Report FDA Received Date02/17/2022
Date Device Manufactured03/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown